# SDR DL76L050533

- Difficulty date: September 9, 2005
- Submitted: September 14, 2005
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 37,544 hours, 5,872 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Filter
- Condition: Bypassing
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RETURN TO GATE FOR PASSENGER CONCERN OF SURGING SOUND UNDER FLOOR AT MID CABIN AREA.  REPLACED MODULATING AIR VALVE, NO HELP.  REPLACED CONTROL PRESSURE SWITCH, NO HELP.  FOUND FILTER BYPASS POPPED.  REPLACED FILTER AND ADP, LEAK CHECK GOOD.  OPS CHECK NORMAL.
